U.S. doctors online nowAsk doctors free
New York, NY
A 43-year-old male asked about a 79-year-old male:

Mult.myeloma relapsed after treatment with velcade (bortezomib), (bortezomib) melphalan&dexamethasone. melphalan stopped in dec, velcade (bortezomib) in april. now takes carfilzomib& dexamethasone fever39.5. no infections.what causes fever?

2 doctor answers4 doctors weighed in
Dr. Victor Bonuel
Internal Medicine 40 years experience
Fever could be side : Effects of the chemotherapeutic agents and steroids considering there's no blood infection. Tylenol (acetaminophen) should help control the fever. Follow up with your oncologist. God bless you! http://www.Livestrong.Com/article/36171-herbs-cancer/.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Sewa Legha
Medical Oncology 52 years experience
Your hematologist/on: Your treating hematologist/oncologist will have the answers for this problem. Fever is either due to infection or from progression of your cancer. Your oncologist can help you address this isse better...So do talk with him/her.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 24-year-old male asked:
What are some of the side-effects of velcade (bortezomib) when treating myeloma patients.
1 doctor answer3 doctors weighed in
A 43-year-old male asked about a 79-year-old male:
Is microwave therapy for enlarged prostate safe for 79 yrs old multiple myeloma patient who undergoes carfilzomib chemo treatment?
2 doctor answers3 doctors weighed in
A 54-year-old female asked:
Is neurogenic bladder a side effect of bortizomib in the treatment of of multiple myeloma ?
1 doctor answer3 doctors weighed in
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.